MathSciNet Relay Station
MathSciNet bibliographic data
MR1990843 35L70 (35B40 35L15)
Sunagawa, Hideaki On global small amplitude solutions to systems of cubic nonlinear Klein-Gordon equations with different mass terms in one space dimension. J. Differential Equations 192 (2003), no. 2, 308–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement